# SDR 2013FA0000205

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: General aviation
- Aircraft: C-FKC
- Make and model: Airtrc AT401
- Aircraft serial: 4010808
- Aircraft time: 3,981 hours
- Engine: Walter M601E11
- Engine time: 4,470 hours, 10,813 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Broken
- Location: Gas Generator
- Component: Gas Generator, Ge
- Component part number: M60133357
- Stage of operation: AG
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

REPORTED THAT AFTER LANDING,  PROPELLER SLOWED DOWN QUICKER THAN NORMAL.  DURING SHUTDOWN THE PROPELLER DID NOT FEATHER AND CAME TO LOW SPEED STOP.  INSPECTION OF THE ENGINES REVEALED GGT ROTOR BLADE SEPARATION.  SUBJECT ENGINE WAS REMOVED FROM SERVICE AND SENT FOR REPAIR.
